# SDR ANCF20220906035

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N411AE
- Make and model: Airbus A320-214
- Aircraft serial: 4411
- Aircraft time: 28,674 hours, 17,866 cycles
- Engine: Cfmint CFM565B43
- Engine time: 28,678 hours, 17,873 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB020439
- Condition: Faulted
- Location: 2ce1
- Part time: 28,678 hours, 17,873 cycles
- Component: Elac Elevaitor
- Component part number: 3945129100
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORT:
03.AUG.2022 WO 16'665'562 => AFTER TAKE OFF, DURING INICIAL CLB ALTN LAW PROT LOST LOST (F/CTL ALTN LAW) APEARS ON ECAM

ACTION TAKEN:
03.AUG.2022 WO 16'665'562 => IAW AMM 27-93-34-000/400-001A THE ELAC 1 WAS REAPLACED, OPERATIONAL TEST OF THE ELAC 1 WAS PERFORMED TEST SATISFACTORY, LAN CAT III CAPABILITY SATISFACTORY
